March  2017, 7(1): 89-94. doi: 10.3934/naco.2017005

The soft landing problem for an infinite system of second order differential equations

1. 

Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, Malaysia

2. 

Department of Informatics, Tashkent University of Information Technologies, Tashkent, Uzbekistan

* Corresponding author: Gafurjan Ibragimov

Received  January 2016 Published  February 2017

We study a soft landing differential game problem for an infinite system of second order differential equations. Control functions of pursuer and evader are subject to integral constraints. The pursuer tries to obtain equations $z(τ)=0$ and $\dot z(τ)=0$ at some time $τ > 0$ and the purpose of the evader is opposite. We obtain a condition under which soft landing problem is not solvable.

Citation: Gafurjan Ibragimov, Askar Rakhmanov, Idham Arif Alias, Mai Zurwatul Ahlam Mohd Jaffar. The soft landing problem for an infinite system of second order differential equations. Numerical Algebra, Control & Optimization, 2017, 7 (1) : 89-94. doi: 10.3934/naco.2017005
References:
[1]

J. AlbusA. MeystelA. A. ChikriiA. A. Belousov and A. I. Kozlov, Analytical method for solution of the game problem of soft landing for moving objects, Cybernetics and Systems, 37 (2001), 75-91. doi: 10.1023/A:1016620201241. Google Scholar

[2]

A. A. Chikrii and A. A. Belousov, Game problem of "soft landing" for second-order systems, Journal of Mathematical Sciences, 139 (2006), 6997-7012. doi: 10.1007/s10958-006-0402-5. Google Scholar

[3]

K. G. GuseinovA. A. Neznakhin and V. N. Ushakov, Approximate construction of attainability sets of control systems with integral constraints on the controls, Journal of Applied Mathematics and Mechanics, 63 (1999), 557-567. doi: 10.1016/S0021-8928(99)00070-2. Google Scholar

[4]

G. I. Ibragimov, An optimal pursuit problem in systems with distributed parameters, Cybernetics and Prikladnaya Matematika i Mekhanika, 66 (2002), 753-759. doi: 10.1016/S0021-8928(02)90002-X. Google Scholar

[5]

G. I. IbragimovF. Allahabi and A. Sh. Kuchkarov, pursuit problem in an infinite system of second-order differential equations, Ukrainian Mathematical Journal, 65 (2014), 1203-1216. doi: 10.1007/s11253-014-0852-8. Google Scholar

[6]

G. I. Ibragimov, A problem of damping of oscillation system in presence of disturbance, Uzbek Math. Journal, Tashkent, 1 (2005), 34-45. Google Scholar

[7]

G. I. Ibragimov, The optimal pursuit problem reduced to an infinite system of differential equations, J. Appl Math Mech, 77 (2013), 470-476. doi: 10.1016/j.jappmathmech.2013.12.002. Google Scholar

[8]

G. I. Ibragimov, Optimal pursuit time for a differential game in the hilbert space, Science Asia, 39S (2013), 25-30. Google Scholar

[9]

G. I. IbragimovM. TukhtasinovR. M. Hasim and I. A. Alias, A Pursuit problem described by infinite system of differential equations with coordinate-wise integral constraints on control functions, MJMS, 9 (2015), 67-76. Google Scholar

[10]

G. I. Ibragimov, On the optimal pursuit game of several pursuers and one evader, Prikladnaya Matematika I Mekhanika, 62 (1998), 199-205. doi: 10.1016/S0021-8928(98)00024-0. Google Scholar

[11]

G. I. IbragimovA. Azamov and M. Khakestari, Solution of a linear pursuit-evasion game with integral constraints, ANZIAM J, 52 (2011), E59-E75. doi: 10.1017/S1446181111000538. Google Scholar

[12]

A. S. KuchkarovG. I. Ibragimov and M. Khakestari, On a linear differential game of optimal approach of many pursuers with one evader, Journal of Dynamical and Control Systems, 19 (2013), 1-15. doi: 10.1007/s10883-013-9161-z. Google Scholar

[13]

M. S. Nikolskii, The direct method in linear differential games with integral constraints, Controlled systems, IM, IK, SO AN SSSR, 2 (1969), 49-59. Google Scholar

[14]

N. N. Petrov and I. N. Shuravina, On the "soft" capture in one group pursuit problem}, Journal of Computer and Systems Sciences International, 48 (2009), 521-526. doi: 10.1134/S1064230709040042. Google Scholar

[15]

N. Y. Satimov and M. Tukhtasinov, On game problems for second-order evolution equations, Russian Mathematics (Iz. VUZ), 51 (2007), 49-57. doi: 10.3103/S1066369X07010070. Google Scholar

[16]

N. Y. Satimov and M. Tukhtasinov, On some game problems for first-order controlled evolution equations, Differentsial'nye Uravneniya, 41 (2005), 1114-1121. doi: 10.1007/s10625-005-0263-6. Google Scholar

show all references

References:
[1]

J. AlbusA. MeystelA. A. ChikriiA. A. Belousov and A. I. Kozlov, Analytical method for solution of the game problem of soft landing for moving objects, Cybernetics and Systems, 37 (2001), 75-91. doi: 10.1023/A:1016620201241. Google Scholar

[2]

A. A. Chikrii and A. A. Belousov, Game problem of "soft landing" for second-order systems, Journal of Mathematical Sciences, 139 (2006), 6997-7012. doi: 10.1007/s10958-006-0402-5. Google Scholar

[3]

K. G. GuseinovA. A. Neznakhin and V. N. Ushakov, Approximate construction of attainability sets of control systems with integral constraints on the controls, Journal of Applied Mathematics and Mechanics, 63 (1999), 557-567. doi: 10.1016/S0021-8928(99)00070-2. Google Scholar

[4]

G. I. Ibragimov, An optimal pursuit problem in systems with distributed parameters, Cybernetics and Prikladnaya Matematika i Mekhanika, 66 (2002), 753-759. doi: 10.1016/S0021-8928(02)90002-X. Google Scholar

[5]

G. I. IbragimovF. Allahabi and A. Sh. Kuchkarov, pursuit problem in an infinite system of second-order differential equations, Ukrainian Mathematical Journal, 65 (2014), 1203-1216. doi: 10.1007/s11253-014-0852-8. Google Scholar

[6]

G. I. Ibragimov, A problem of damping of oscillation system in presence of disturbance, Uzbek Math. Journal, Tashkent, 1 (2005), 34-45. Google Scholar

[7]

G. I. Ibragimov, The optimal pursuit problem reduced to an infinite system of differential equations, J. Appl Math Mech, 77 (2013), 470-476. doi: 10.1016/j.jappmathmech.2013.12.002. Google Scholar

[8]

G. I. Ibragimov, Optimal pursuit time for a differential game in the hilbert space, Science Asia, 39S (2013), 25-30. Google Scholar

[9]

G. I. IbragimovM. TukhtasinovR. M. Hasim and I. A. Alias, A Pursuit problem described by infinite system of differential equations with coordinate-wise integral constraints on control functions, MJMS, 9 (2015), 67-76. Google Scholar

[10]

G. I. Ibragimov, On the optimal pursuit game of several pursuers and one evader, Prikladnaya Matematika I Mekhanika, 62 (1998), 199-205. doi: 10.1016/S0021-8928(98)00024-0. Google Scholar

[11]

G. I. IbragimovA. Azamov and M. Khakestari, Solution of a linear pursuit-evasion game with integral constraints, ANZIAM J, 52 (2011), E59-E75. doi: 10.1017/S1446181111000538. Google Scholar

[12]

A. S. KuchkarovG. I. Ibragimov and M. Khakestari, On a linear differential game of optimal approach of many pursuers with one evader, Journal of Dynamical and Control Systems, 19 (2013), 1-15. doi: 10.1007/s10883-013-9161-z. Google Scholar

[13]

M. S. Nikolskii, The direct method in linear differential games with integral constraints, Controlled systems, IM, IK, SO AN SSSR, 2 (1969), 49-59. Google Scholar

[14]

N. N. Petrov and I. N. Shuravina, On the "soft" capture in one group pursuit problem}, Journal of Computer and Systems Sciences International, 48 (2009), 521-526. doi: 10.1134/S1064230709040042. Google Scholar

[15]

N. Y. Satimov and M. Tukhtasinov, On game problems for second-order evolution equations, Russian Mathematics (Iz. VUZ), 51 (2007), 49-57. doi: 10.3103/S1066369X07010070. Google Scholar

[16]

N. Y. Satimov and M. Tukhtasinov, On some game problems for first-order controlled evolution equations, Differentsial'nye Uravneniya, 41 (2005), 1114-1121. doi: 10.1007/s10625-005-0263-6. Google Scholar

[1]

Onur Alp İlhan. Solvability of some partial integral equations in Hilbert space. Communications on Pure & Applied Analysis, 2008, 7 (4) : 837-844. doi: 10.3934/cpaa.2008.7.837

[2]

Songtao Sun, Qiuhua Zhang, Ryan Loxton, Bin Li. Numerical solution of a pursuit-evasion differential game involving two spacecraft in low earth orbit. Journal of Industrial & Management Optimization, 2015, 11 (4) : 1127-1147. doi: 10.3934/jimo.2015.11.1127

[3]

Mahmoud M. El-Borai. On some fractional differential equations in the Hilbert space. Conference Publications, 2005, 2005 (Special) : 233-240. doi: 10.3934/proc.2005.2005.233

[4]

Onur Alp İlhan. Solvability of some volterra type integral equations in hilbert space. Conference Publications, 2007, 2007 (Special) : 28-34. doi: 10.3934/proc.2007.2007.28

[5]

John A. Morgan. Interception in differential pursuit/evasion games. Journal of Dynamics & Games, 2016, 3 (4) : 335-354. doi: 10.3934/jdg.2016018

[6]

Alain Bensoussan, Jens Frehse, Christine Grün. Stochastic differential games with a varying number of players. Communications on Pure & Applied Analysis, 2014, 13 (5) : 1719-1736. doi: 10.3934/cpaa.2014.13.1719

[7]

Vianney Perchet, Marc Quincampoix. A differential game on Wasserstein space. Application to weak approachability with partial monitoring. Journal of Dynamics & Games, 2019, 6 (1) : 65-85. doi: 10.3934/jdg.2019005

[8]

Libin Mou, Jiongmin Yong. Two-person zero-sum linear quadratic stochastic differential games by a Hilbert space method. Journal of Industrial & Management Optimization, 2006, 2 (1) : 95-117. doi: 10.3934/jimo.2006.2.95

[9]

Daniel Alpay, Mihai Putinar, Victor Vinnikov. A Hilbert space approach to bounded analytic extension in the ball. Communications on Pure & Applied Analysis, 2003, 2 (2) : 139-145. doi: 10.3934/cpaa.2003.2.139

[10]

Anna Karczewska, Carlos Lizama. On stochastic fractional Volterra equations in Hilbert space. Conference Publications, 2007, 2007 (Special) : 541-550. doi: 10.3934/proc.2007.2007.541

[11]

P. Chiranjeevi, V. Kannan, Sharan Gopal. Periodic points and periods for operators on hilbert space. Discrete & Continuous Dynamical Systems - A, 2013, 33 (9) : 4233-4237. doi: 10.3934/dcds.2013.33.4233

[12]

Alexander Arguchintsev, Vasilisa Poplevko. An optimal control problem by parabolic equation with boundary smooth control and an integral constraint. Numerical Algebra, Control & Optimization, 2018, 8 (2) : 193-202. doi: 10.3934/naco.2018011

[13]

Jin-Mun Jeong, Seong-Ho Cho. Identification problems of retarded differential systems in Hilbert spaces. Evolution Equations & Control Theory, 2017, 6 (1) : 77-91. doi: 10.3934/eect.2017005

[14]

Pierre Cardaliaguet, Chloé Jimenez, Marc Quincampoix. Pure and Random strategies in differential game with incomplete informations. Journal of Dynamics & Games, 2014, 1 (3) : 363-375. doi: 10.3934/jdg.2014.1.363

[15]

Xue-Yan Wu, Zhi-Ping Fan, Bing-Bing Cao. Cost-sharing strategy for carbon emission reduction and sales effort: A nash game with government subsidy. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-29. doi: 10.3934/jimo.2019040

[16]

Andrew E.B. Lim, John B. Moore. A path following algorithm for infinite quadratic programming on a Hilbert space. Discrete & Continuous Dynamical Systems - A, 1998, 4 (4) : 653-670. doi: 10.3934/dcds.1998.4.653

[17]

Matthew A. Fury. Regularization for ill-posed inhomogeneous evolution problems in a Hilbert space. Conference Publications, 2013, 2013 (special) : 259-272. doi: 10.3934/proc.2013.2013.259

[18]

Raffaele Chiappinelli. Eigenvalues of homogeneous gradient mappings in Hilbert space and the Birkoff-Kellogg theorem. Conference Publications, 2007, 2007 (Special) : 260-268. doi: 10.3934/proc.2007.2007.260

[19]

Jingbo Dou, Ye Li. Liouville theorem for an integral system on the upper half space. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 155-171. doi: 10.3934/dcds.2015.35.155

[20]

Yonggang Zhao, Mingxin Wang. An integral equation involving Bessel potentials on half space. Communications on Pure & Applied Analysis, 2015, 14 (2) : 527-548. doi: 10.3934/cpaa.2015.14.527

 Impact Factor: 

Metrics

  • PDF downloads (15)
  • HTML views (3)
  • Cited by (0)

[Back to Top]